default-icon
Insomnia from 5 days
My wife is 14 weeks pregnant, she was taking Doxynate tablet in her first trimester. Now since last 5 days she stopped taking this medication due to which she is unable to sleep all night and day too. Due to insomnia she is getting headaches. Please suggest if she should continue Doxynate or what shall we do. She is type 2 diabetic, currently taking Glycomet SR 500 along with human mixtard insulin. Along with vitamins required during second trimester.
16 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Continue medicine. Insomnia happened during pregnancy. Consult your gynaecologist
Next Steps
For further guidance consult on practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +166
Consult with a doctor
Online now
Let her continue doxinate  and you should consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult in online for further evaluation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.